MathSciNet Relay Station
MathSciNet bibliographic data
MR2471139 35J60 (35J25 49L25 91A05)
Charro, Fernando; García Azorero, Jesus; Rossi, Julio D. A mixed problem for the infinity Laplacian via tug-of-war games. Calc. Var. Partial Differential Equations 34 (2009), no. 3, 307–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement